MathSciNet Relay Station
MathSciNet bibliographic data
MR97310 (20 #3780) 02.00
Dekker, J. C. E.; Myhill, J. Some theorems on classes of recursively enumerable sets. Trans. Amer. Math. Soc. 89 1958 25–59.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement